# SDR FDEA201403220546

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 92,122 hours, 38,421 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING VISUAL APPROACH,  LANDING GEAR WAS SELECTED DOWN & RECEIVED THREE RED ON PRIMARY & SECONDARY DISPLAYS.  CYCLED GEAR & RECEIVED SAME RESULT.  BOTH TIMES FELT GEAR EXTEND, PERFORMED A LOW APPROACH & TOWER CONFIRMED GEAR WAS DOWN.  AT 1000 FT THEN FINALLY RECEIVED THREE GREEN ON BOTH DISPLAYS, RAN QRH & LANDED.  CHECKED PSEU SENSOR READOUT FOR POWER INPUTS & DISCRETE INPUTS.  ALL READINGS NORMAL.  CHECKED GEAR HANDLE & LANDING GEAR ALTERNATE EXTENSION HANDLE SWITCH.  BOTH CHECKED GOOD.  ADJUST SELECTOR VALVE ASSEMBLY.  CLEANED & LUBED LANDING GEAR HANDLE CABLES IAW SMP.  PERFORMED GEAR SWING OF ALL 3 LG.  OPS CHECKED GOOD IAW AMM 32-30-00-5.
